# SDR UPS98826949

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 120/140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LONGERON 32R IS CRACKED AT THE FRAME ATTACH BOLT AT STA 120 AT 140.  REMOVED AND REPLACED SECTION OF LONGERON IAW SRM 53-2-2.
